On metric spaces and continuous mappings associated with them
Doklady Akademii Nauk, Tome 153 (1963) no. 5, pp. 1013-1016
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_5_a6,
author = {V. I. Ponomarev},
title = {On metric spaces and continuous mappings associated with them},
journal = {Doklady Akademii Nauk},
pages = {1013--1016},
year = {1963},
volume = {153},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a6/}
}
V. I. Ponomarev. On metric spaces and continuous mappings associated with them. Doklady Akademii Nauk, Tome 153 (1963) no. 5, pp. 1013-1016. http://geodesic.mathdoc.fr/item/DAN_1963_153_5_a6/